# SDR DALA2016092706909

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 53,539 hours, 19,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE WILL NOT ARM.  HANDLE  GOES HALFWAY ONLY.  REPOSITIONED GIRT BAR FABRIC SUPPORT.  SLIDED ARMS NORMALLY.  OK FOR SERVICE.
